# SDR DL76L961302

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Component: 4058650930
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT FMC LOCKED UP THEN LEFT FMC LOCKED.  AFTER A PERIOD OF TIME, BOTH RESUMED NORMAL OPERATION FOR APPROXIMATELY 2 MINUTES, THEN RT FMC FAILED.  THEN LEFT FMC FAILED.  RE-PROGRAMMED ALL DATA IN FMC.  AFTER APPROXIMATELY 2 MINUTES, BOTH FMC'S FAILED AGAIN.  ON ARRIVAL NYC, REGAINED RT FMC AND THEN LEFT FMC.  ON APPROACH, LT FMC FAILED AGAIN.  CORRECTIVE ACTION:   REPLACED RT MCDU WITH TWA POOL PART.  PERFORMED TEST OF FMS SYSTEMS ALL OK.
